When I take sleeping meds (melatonin), why do I become forgetful and wake up confused?

Melatonin SE. Either the dose is high, or you have low tolerance. Discuss with your doctor.
Melatonin. If you think that Melatonin is causing you to be forgetful and you wake up confused, please stop taking Melatonin for at least a week. If you don't feel any improvement please see your doctor, but you are most likely to feel better off Melatonin.

Related Questions

When I take sleeping med such as melatonin, I forget if I slept or not and wake up confused. Why does this disorientation happen?

Likely dose related. Melatonin is a safe, effective, natural sleep aid. It is available over the counter in varying doses, and should be used at the lowest effective dose. Start at .5mg of melatonin taken 30 minutes before bedtime. This can be increased gradually by .5mg each night until you find your effective dose. Too high of a dose can cause vivid dreams or slight disorientation. Read more...